The Annals of Probability

Equilibrium Fluctuations of a One-Dimensional Nongradient Ginzburg-Landau Model

Shenglin Lu

Full-text: Open access

Abstract

We study equilibrium fluctuations for hydrodynamic limits of a nongradient Ginzburg-Landau model. We prove that the limit fluctuations process is governed by a generalized stationary Ornstein-Uhlenbeck process.

Article information

Source
Ann. Probab., Volume 22, Number 3 (1994), 1252-1272.

Dates
First available in Project Euclid: 19 April 2007

Permanent link to this document
https://projecteuclid.org/euclid.aop/1176988602

Digital Object Identifier
doi:10.1214/aop/1176988602

Mathematical Reviews number (MathSciNet)
MR1303644

Zentralblatt MATH identifier
0818.60095

JSTOR
links.jstor.org

Subjects
Primary: 60K35: Interacting random processes; statistical mechanics type models; percolation theory [See also 82B43, 82C43]

Keywords
Fluctuation central limit theorems Ginzburg-Landau model Ornstein-Uhlenbeck process

Citation

Lu, Shenglin. Equilibrium Fluctuations of a One-Dimensional Nongradient Ginzburg-Landau Model. Ann. Probab. 22 (1994), no. 3, 1252--1272. doi:10.1214/aop/1176988602. https://projecteuclid.org/euclid.aop/1176988602


Export citation